Research Repository

Three point rules in numerical integration

Cerone, Pietro (2001) Three point rules in numerical integration. Nonlinear analysis, 47 (4). pp. 2341-2352. ISSN 0362-546x

Full text for this resource is not available from the Research Repository.

Abstract

Identities and inequalities are obtained involving evaluations at an interior and at the end points. It is shown how previous work and rules in numerical integration are recaptured as particular instances of the current development. Explicit a pri-ori bounds are provided allowing the determination of the partition required for achieving a prescribed error tolerance. In the main, Ostrowski type inequalities are used to obtain bounds on the rules in terms of a variety of norms.

Item Type: Article
Uncontrolled Keywords: Three point identities and inequalities, ostrowski type inequalities, Newton-Cotes quadrature
Subjects: RFCD Classification > 290000 Engineering and Technology
RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 17 Oct 2008 03:24
Last Modified: 15 Oct 2010 22:56
URI: http://vuir.vu.edu.au/id/eprint/1044
DOI: 10.1016/S0362-546X(01)00358-3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar